# SDR AALA961525

- Difficulty date: October 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N695AN
- Make and model: Boeing 757223
- Aircraft serial: 26975
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Part number: 146N62016
- Condition: Corroded
- Location: R4 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - DOOR PAN AFTER BLENDING CORROSION, REMAINING MATERIAL IS BEYOND SRM LIMITS.  REPAIRED PER MRB 757-977.  (M)
